On the computation of stable sets and strictly perfect equilibria

被引:0
|
作者
Mathijs Jansen
Dries Vermeulen
机构
[1] Department of Quantitative Economics,
[2] Maastricht University,undefined
[3] P.O. Box 616,undefined
[4] 6200 Maastricht,undefined
[5] THE NETHERLANDS (e-mail: m.jansen@ke.unimaas.nl) ,undefined
来源
Economic Theory | 2001年 / 17卷
关键词
Keywords and Phrases: Bimatrix game, Computation, Stable equilibrium, Strictly perfect equilibrium.; JEL Classification Numbers: C72, C73.;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:325 / 344
页数:19
相关论文
共 50 条